← Return to night (and occasional day) sweats

Discussion
JK (@contentandwell)

night (and occasional day) sweats

Transplants | Last Active: Mar 20, 2017 | Replies (6)

Comment receiving replies
@rosemarya

Sometimes immunosuppressant medications might need a dosage adjustment. Any dosage change is to be done only under advice from your transplant team/doctor.
Rosemary

Jump to this post


Replies to "Sometimes immunosuppressant medications might need a dosage adjustment. Any dosage change is to be done only..."

@rosemarya Hi Rosemary. I checked the side-effects online yesterday and both cellcept and prograf can cause night sweats. I did mention it at the post-transplant appointment in January but I perhaps did not stress enough just how frequent and how bad they are. I will do that at my appointment next week. Obviously though if I have to tolerate it to take the dosage of medication I need to prevent rejection then I will just have to bear with it. I also discovered in checking side-effects that they can cause trouble sleeping, which I have often. Last night was particularly bad causing me to sleep late.
JK

@contentandwell, JK did you learn anything about these day/night sweats at your latest appointment? Are they related to any of the immunosuppressant medications?
I hope you are still feeling well.
Rosemary

@rosemarya I did mention it at my appointment and they did say the immunosuppressants can cause these but they also suggested I have a thyroid check with my PCP. I am on the lowest dosage of levothyroxine, thyroid medication, so I doubt it is that though unless a transplant can also cause your thyroid to function better. I have an appointment with my PCP in May so I will probably wait until then. I have gotten to a point of avoiding him. This may sound odd, but whereas he was incredibly caring and great when I first started going to him a couple of years ago, he now seems to not like me. I have no idea what could have caused that except for the fact that I have asked some questions, but so be it. Go figure.
JK

  Request Appointment